On Restriction Properties of Multiplication Operators

  • A. Plichko

    Pedagogical University, Korovograd, Ukraine
  • V. Shevchik

    Friedrich-Schiller-Universität Jena, Germany


A multiplication operator acting in a rearrangement-invariant function space is considered. Infinite dimensional subspaces of for which the restriction is an isomorphism are described. Applications to multiplied trigonometric sequences in Banach function spaces are given.

Cite this article

A. Plichko, V. Shevchik, On Restriction Properties of Multiplication Operators. Z. Anal. Anwend. 18 (1999), no. 1, pp. 27–35

DOI 10.4171/ZAA/867